| Catalog Number |
6077-0335 |
| Medical Device Problem Codes |
Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
Event or Problem Description
During a hemiarthroplasty for a hip fracture at (b)(6) hospital in (b)(6) the surgeon opened a size 3 accolade hfx stem and noticed small, white particles on the neck of the stem.Dr.(b)(6) commented that the neck of the stem was not in the protective foam when he opened the stem on the back table.This item was set aside on the back table and not implanted.A second stem was opened and implanted into the patient.Update (b)(6) 2018: rep reported that the device was in protective foam but the neck was not properly seated, pressing it against the plastic tray.